High Intraocular Pressure After Carbamazepine and Gabapentin Intake in a Pseudoexfoliative Patient


ATALAY E., Tamcelik N., Capar O.

JOURNAL OF GLAUCOMA, vol.23, no.8, pp.574-576, 2014 (SCI-Expanded) identifier identifier identifier

  • Publication Type: Article / Article
  • Volume: 23 Issue: 8
  • Publication Date: 2014
  • Doi Number: 10.1097/ijg.0b013e318287aca7
  • Journal Name: JOURNAL OF GLAUCOMA
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.574-576
  • Eskisehir Osmangazi University Affiliated: Yes

Abstract

Introduction: Psychotropic agents may frequently be associated with ocular adverse effects, which include angle-closure glaucoma. We report a case of pseudoexfoliation glaucoma in which intraocular pressure (IOP) increased within hours after carbamazepine and gabapentin intake, with no observable evidence of any angle closure.